# SDR UPS04M42950

- Difficulty date: June 11, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZ STAB LT NR 33 BARREL NUT HOLE FOUND ON BOTTOM BEARING AND SIDE WALL SURFACE CORRODED.  CORROSION AT B/N HOLE NR 33 LT, REMOVED AND REAMED IAW EO MD11-5510-19409-G TO 1.178 INCHES FOUND EXCEEDED LIMIT.  REPAIR AND FAB SLEEVE IAW EO MD11-5510-19 409-G.  APPLIED SEALANT PR1422B2 PER EN1219-04 AT B/N HOLE LT NR 33.  REPAIR  AND INSTALLED B/N HOLE NR 33 LT IAW EO MD11-5510-19409-G AND EN.1219-04 FOUND WITHIN LIMIT AND SATIS.
